I know I havn't posted in a while, I have been doing pretty good lately, things have been pretty good for me, my job still drives me up the wall and gives me all sort of stress and anxiety, but things have changed for me in a good way.
I put in my 2 weeks notice at my job, and they asked me to go ahead and leave, I guess it was for security or something they didn't want me working there during the last 2 weeks, either way it doesn't effect me they agreed to pay me through my quit date, so that means I have a 2 week paid vacation!!!
Anywhoo. I am going back to my old job which was commercial truck driving, I think I am going to be alot happier and my life should get back on track, I am really excited about this move and so relieved and happy to be out of that hell hole I was working at.
I tell you all of that to say this, I will be driving an 18 wheeler, and will be subject to DOT regulations, as such due to the info I have found I cannot be on an AD medication and still drive, so I therefore need to come off of Pristiq. I feel that I will be ok without the meds, I believe that most if not all of my anxiety issues came from my job which i don't EVER have to go back to again
My whole point here is that I am quitting pristiq in a " have to " situation, I know that the withdrawl can be rough, but this is something I do not have a choice in, so I am just going to do it. The one big problem is that with this med, there is not a lower dose than what I am currently taking, so I am stuck just dropping it, I read online that you cannot cut these pills in half as they are XR. I also read that you should not do the every other day method as this puts your brain on an up and down that just isn't good.
I am asking if anyone has an experience or tips in this case? I did not take my pill last night, so I am into the withdrawl stage now as Pristiq has an 11 hour half life and it's been about 36 hours since I took my last one, hopefully it won't be too bad for me I have been on about 4 months now, I came off of Zoloft cold turkey after a month on it with no side effects, hopefully that will be the case here. So far I just have a touch of nausea and a slight pressure in my head which could also be allergies, either way I am just hoping this is quick and that I will be good to go in no time.
as an aside, does anyone know if something like Pristiq which is an SNRI would show up on a drug test?